# SDR DALA2021082004867

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 127,331 hours, 18,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 DURING SERVICE CHECK FOUND SEVERAL CEILING EMERGENCY LIGHTS INOPERATIVE. CORRECTIVE ACTION: RELAMPED CABIN CEILING EMERGENCY LIGHTS. SYSTEM OPERATION IS NORMAL. (LP 7832241)
